Semistable Sheaves and Comparison Isomorphisms in the Semistable Case
Rendiconti del Seminario Matematico della Università di Padova, Volume 128  (2012), p. 131-286
@article{RSMUP_2012__128__131_0,
     author = {Andreatta, Fabrizio and Iovita, Adrian},
     title = {Semistable Sheaves and Comparison Isomorphisms in the Semistable Case},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {128},
     year = {2012},
     pages = {131-286},
     zbl = {1275.14012},
     mrnumber = {3076834},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2012__128__131_0}
}
Andreatta, Fabrizio; Iovita, Adrian. Semistable Sheaves and Comparison Isomorphisms in the Semistable Case. Rendiconti del Seminario Matematico della Università di Padova, Volume 128 (2012) , pp. 131-286. http://www.numdam.org/item/RSMUP_2012__128__131_0/

[AB] F. Andreatta - O. Brinon, Acyclicité géométrique de B cris . To appear in Commentarii Mathematici Helvetici.

[AI1] F. Andreatta - A. Iovita, Global applications of relative (ϕ,Γ) -modules. In “Représentations p -adiques de groupes p -adiques I : représentations galoisiennes et (φ,Γ) -modules”, Astérisque 319 (2008), pp. 339-419. | MR 2493222 | Zbl 1163.11051

[Err] F. Andreatta - A. Iovita, Erratum to the article | MR 2642412 | Zbl 1202.11038

[AI2] F. Andreatta - A. Iovita, Comparison Isomorphisms for Smooth Formal Schemes. Journal de l'Institut de Mathématiques de Jussieu, 12 (2013), pp. 77-151. | MR 3001736 | Zbl pre06124086

[Be] P. Berthelot, Cohomologie cristalline des schémas de caractéristique p>0 . LNM 407, Springer, Berlin-Heidelberg-New York, 1974. | MR 384804 | Zbl 0298.14012

[BO] P. Berthelot - A. Ogus, Notes on crystalline cohomology. Princeton University Press, 1978. | MR 491705 | Zbl 0383.14010

[Bre] C. Breuil, Représentations p -adiques semi-stables et transversalité de Griffiths. Math. Ann. 307 (1997), pp. 191-224. | MR 1428871 | Zbl 0883.11049

[Bri] O. Brinon, Représentations p -adiques cristallines et de de Rham dans le cas relatif. Mémoires de la SMF, 112 (2008), pp. 158. | Numdam | MR 2484979 | Zbl 1170.14016

[CF] P. Colmez - J.-M. Fontaine, Construction des représentations p -adiques semi-stables. Invent. Math. 140 (2000), pp. 1-43. | MR 1779803 | Zbl 1010.14004

[El] R. Elkik, Solutions d'équations à coefficients dans un anneau hensélien. Ann. Sci. E.N.S. 6 (1973), pp. 553-604. | Numdam | MR 345966 | Zbl 0327.14001

[F3] G. Faltings, Almost étale extensions | MR 1922831 | Zbl 1027.14011

[Fo] J.-M. Fontaine, Le corps des périodes p -adiques. With an appendix by Pierre Colmez. In “Périodes p -adiques (Bures-sur-Yvette, 1988)”. Astérisque, 223 (1994), pp. 59-111. | MR 1293971 | Zbl 0940.14012

[FdP] J. Fresnel - M. Van Der Put, Rigid analytic geometry and its applications. Progress in Mathematics, 218, pp. 296. | MR 2014891 | Zbl 1096.14014

[SGAI] Revêtements étales et groupe fondamental. Séminaire de Géométrie Algébrique du Bois-Marie 1960-1961 (SGA 1). Dirigé par Alexandre Grothendieck. Augmenté de deux exposés de M. Raynaud. LNM, 224 (1971). | Zbl 0234.14002

[SGAIV] Théorie des topos et cohomologie étale des schémas. Tome 1: Théorie des topos. Séminaire de Géométrie Algébrique du Bois-Marie 1963-1964 (SGA 4). Dirigé par M. Artin, A. Grothendieck, et J. L. Verdier. Avec la collaboration de N. Bourbaki, P. Deligne et B. Saint-Donat. LNM, 269 (1972). | Zbl 0234.00007

[Ga] O. Gabber, Affine analog of the proper base change theorem. Israel J. of Math. 87 (1994), pp. 325-335. | MR 1286833 | Zbl 0816.13006

[GR] O. Gabber - L. Ramero, Foundations of p-adic Hodge theory

[Il] L. Illusie, An overview of the work of K. Fujiwara | MR 1922832 | Zbl 1052.14005

[K1] K. Kato, Semi-stable reduction and p -adic étale cohomology. In Périodes p -adiques (Bures-sur-Yvette, 1988). Astérisque, 223 (1994), pp. 269-293. | MR 1293975 | Zbl 0847.14009

[K2] K. Kato, Logarithmic structures of Fontaine-Illusie, in Proceedings of JAMI conference, (1988), pp. 191-224. | MR 1463703 | Zbl 0776.14004

[K3] K. Kato, Toric singularities, Amer. J. Math. 116 (1994), pp. 1073-1099. | MR 1296725 | Zbl 0832.14002

[Ka] N. Katz, Nilpotent connexions and the monodromy theorem: applications of a result of Turrittin. Publ. Math. IHES 39 (1970), pp. 176-232. | Numdam | MR 291177 | Zbl 0221.14007

[Ni] W. Niziol, K-Theory of Log-Schemes I. Documenta Mathematica, 13 (2008), pp. 505-551. | MR 2452875 | Zbl 1159.19003

[O] A. Ogus, F -Isocrystals and de Rham cohomology II. Convergent isocrystals. Duke Math. J. 51 (1984), pp. 765-850. | MR 771383 | Zbl 0584.14008

[Ol] M. Olsson, On Faltings' method of almost étale extensions. In “Algebraic geometry-Seattle 2005. Part 2”. Proc. Sympos. Pure Math. 80 (2009), pp. 811-936. | MR 2483956 | Zbl 1175.14012

[S] M. Saito, Modules de Hodge polarisables. Publ. Res. Inst. Math. Sci. 24 (1988), pp. 849-995. | MR 1000123 | Zbl 0691.14007

[Sc] P. Scholze, p -Adic Hodge theory for rigid analytic varieties, preprint (2012).

[T1] T. Tsuji, p -adic étale cohomology and crystalline cohomology in the semi-stable reduction case. Invent. Math. 137 (1999), pp. 233-411. | MR 1705837 | Zbl 0945.14008

[T2] T. Tsuji, Crystalline sheaves and filtered convergent F -isocrystals on log schemes. Preprint.